MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION QUICK-CROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS

PHILIPS IMAGE GUIDED THERAPY CORPORATION QUICK-CROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS
Model Number 518-036
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A3b) patient gender - not available from facility.A5) patient ethnicity - not available from facility.B6) relevant tests/laboratory data - not available from facility.H3) the quick-cross was returned for evaluation.Visual inspection found all 3 marker bands missing but impressions are present of where the marker bands were originally crimped.Additionally, a kink was noted 20 mm from the distal tip and the encapsulation had been ripped away.H6) based on device evaluation and investigation, the probably cause of this failure has been determined to be use-related.Historically, the manufacturer has seen this failure when the force required to advance and maneuver is greater than the force that the working length can accommodate.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A peripheral atherectomy procedure commenced to treat a left iliac artery.A spectranetics quick-cross support catheter was used to attempt to cross the lesion; however, the marker band became dislodged in the patient.A stent was placed to jail/tack the marker band to the vessel wall.A second quick-cross was used to complete the procedure.This report captures the quick-cross marker band that detached and remained in the patient, potential for harm.

Brand Name
QUICK-CROSS SUPPORT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key24737371
Report Number3007284006-2026-00110
Device Sequence Number21149587
Product Code DQY
UDI-Device Identifier00813132029364
UDI-Public(01)00813132029364(11)250113(17)270113(10)0303377501
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number518-036
Device Catalogue Number518-036
Device Lot Number0303377501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORDIS 5F AVANTI PLUS INTRODUCER SHEATH; TERUMO 0.035 ANGLED TIP GLIDEWIRE GUIDEWIRE; TERUMO 5F TRP GLIDECATH GUIDE CATHETER
Patient SexFemale
Patient Weight79 KG
Patient RaceWhite